# SDR AU961105

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Crew Sta Light S
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS MAP LIGHT WIRING INSULATION WORN AND SHORT CIRCUITING TO  GROUND
